File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On certain new Gronwall-ou-iang type integral inequalities in two variables and their applications

TitleOn certain new Gronwall-ou-iang type integral inequalities in two variables and their applications
Authors
Issue Date2005
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2005, v. 2005 n. 4, p. 347-361 How to Cite?
AbstractSome new Gronwall-Ou-Iang type integral inequalities in twoindependent variables are established. These integral inequalitiescan be applied as tools to the study of certain class of integraland differential equations. Some applications to a terminal valueproblem are also indicated. Copyright © 2005 Hindawi Publishing Corporation.
Persistent Identifierhttp://hdl.handle.net/10722/75358
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorMa, QHen_HK
dc.date.accessioned2010-09-06T07:10:22Z-
dc.date.available2010-09-06T07:10:22Z-
dc.date.issued2005en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2005, v. 2005 n. 4, p. 347-361en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.issn1542-6149en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75358-
dc.description.abstractSome new Gronwall-Ou-Iang type integral inequalities in twoindependent variables are established. These integral inequalitiescan be applied as tools to the study of certain class of integraland differential equations. Some applications to a terminal valueproblem are also indicated. Copyright © 2005 Hindawi Publishing Corporation.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn certain new Gronwall-ou-iang type integral inequalities in two variables and their applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2005 No4&spage=347&epage=361&date=2005&atitle=On+Certain+New+Gronwall-Ou-Iang+Type+Integral+Inequalities+in+Two+Variables+and+Their+Applicationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/JIA.2005.347en_HK
dc.identifier.scopuseid_2-s2.0-33750067048en_HK
dc.identifier.hkuros102084en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33750067048&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2005en_HK
dc.identifier.issue4en_HK
dc.identifier.spage347en_HK
dc.identifier.epage361en_HK
dc.identifier.isiWOS:000238986100002-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridMa, QH=8426630700en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats